Metrics

From
Common Fixed Point of Generalized αs-ψ-Geraghty Contractive Mappings on b-metric Spaces by Jianju Li and Hongyan Guan American Journal of Applied Mathematics and Statistics. 2021, 9(2), 66-74 doi:10.12691/ajams-9-2-5
Views
413
Html 413
Abstract 0
16 July 2021 (publication date) through 22 January 2022 *
48.43 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 467
PDF200
Epub160
XML81
PPT0
Figures11
Tables15
Export: 371
RIS111
BibTex154
Endnote106
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com